# SDR SWIA201332571

- Difficulty date: January 15, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 30,541 hours, 42,881 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR LEVER WOULD NOT RAISE, HAD TO USE TO THE DOWNLOCK RELEASE BUTTON.  (FLT 5640)  REPLACED LANDING GEAR HANDLE MODULE ASSEMBLY IAW AMM.  P/N:  120-38594-401  S/N ON:  120347  S/N OFF:  120293
